I've been doing well thanx. It's been busy in the salon the past few weeks with Christmas etc but has slowed down now. Time for me to catch up on the dreaded paperwork. (Hate that bit of being self-employed). What you been up to? Any more vacations planned?
Warfarin thins the blood and if the client was cut they may bleed a lot. The bikini area can produce a lot of spot bleeding because the hairs are so coarse and this may be a problem. I would ask her to get a doctors referal to be sure. Has she had a bikini wax before while she has been on this medication?
that's very fair of you. Hopefully it will work out well. I have 2 part-timers. They are both relatively new (18months and 12 months with me)I've had good and bad dealings with staff over the years and would prefare it if I was working alone at this stage- they can be a headache
My Forum is your direct line to Moderators and Geek Guides only, so it is obviously restricted. If you wish to post privately, you can always post to your Blog but make it a private entry so that only your "Friends" can read it. Hope that makes sense. HTHs :hug: